# SDR UIEA2023052300510

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 65B0182824
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KEEL BEAM SIDE WALL STIFFENER CORROSION STA 1010 RH SIDE (PANEL 192AR INSIDE)( 1) REMOVED THE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 54. 2) FABRICATED PART IAW EI T2023P53M-1132 REV 0. 3) INSTALL FABRICATED PART IAW SRM 51-40-02-0G-0 REV 54 AND DWG 65B01828 SH 44 REV C, 65B01828 SH 34 REV A & 213U1006 SH 5 REV -. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
